# SDR AUS20020099

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Scale
- Part number: 83910081003
- Condition: Misinstalled
- Location: Elevator Tab
- Part time: 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS)  CONFIGURATION WARNING HORN SOUNDING FOR NO APPARENT REASON.  INVESTIGATION FOUND THE ELEVATOR TRIM SCALE LOCATED IN THE FLIGHT DECK CENTRE CONSOLE TO BE THE CAUSE OF THE PROBLEM. THE ELEVATOR TRIM SCALE HAD BEEN REPLACED DURING INCORPORATION OF SB8-39-07.  INVESTIGATION FOUND THAT THE SERVICE BULLETIN WAS NOT APPLICABLETO THIS AIRCRAFT BUT THAT IT HAD BEEN CARRIED OUT DUE TO INCORRECT PAPERWORK.
